I've been quiet for a while as I have been really depressed, but my mood seems to have lifted since the pain has subsided.
I had a flare whilst on the steroids a little while back so my mtx was uped from 10 to 15mg, this wkend.
I am finding I take one step forward and two steps back. I am pain free now 9 days. I came off the anti-d's as they made me sick last wk, so as not to interfer with the increased dose sof mtx this weekend. So last wk I only felt well for two days this friday & saturday.
Today as usual I am really drained of energy and I have noticed some hair thinning again. I have attributed this to the increase doseage of mtx and am hoping I will not loose as much as last time. I am also got some stomach upset and mild diarrhoea. See what I mean by 2 steps back!!!
I am not grumbling as the main thing was to reduce the pain, as that was really getting me down. But the drugs are taking their toll and I am really feeling tired and almost zombied by sunday & monday after taking mtx. I suppose this is mtx & steroids?
Hope all is well with you all,
Have a pain free week